Anda belum login :: 25 May 2024 08:08 WIB
Detail
ArtikelSimultaneous Equations in Ordered Discrete Responses With Regressor-Dependent Thresholds  
Oleh: Myoung-Jae, Lee ; Kimhi, Ayal
Jenis: Article from Journal - ilmiah internasional
Dalam koleksi: The Econometrics Journal vol. 8 no. 2 (2005), page 176-196.
Topik: EQUATIONS; identification; ordered discrete response; simultaneous equations
Fulltext: 176.pdf (169.07KB)
Ketersediaan
  • Perpustakaan Pusat (Semanggi)
    • Nomor Panggil: EE39.1
    • Non-tandon: 1 (dapat dipinjam: 0)
    • Tandon: tidak ada
    Lihat Detail Induk
Isi artikelThe parameters of ordered discrete response (ODR) models are identified only up to a positive scale. In this paper, we examine the identification issue for simultaneous equations with ODR, where the well - known identification problem in simultaneous equations of recovering structural-form parameters from reduced - form parameters is compounded with the ODR identification problem. We allow the thresholds in ODR to be regressor dependent as well as constant ; the former is particularly challenging because threshold parameters get mixed with regression parameters, adding one more dimension to the identification problem. We also explore a cross - equation restriction on threshold differences, under which the structural form parameters are fully identified as if the dependent variables are continuously distributed. An empirical example with farm - household joint labour supply is provided to illustrate the identification issues, to show how our proposals work and to apply tests devised for the threshold constancy and cross - equation restrictions.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Kembali
design
 
Process time: 0.015625 second(s)